MathSciNet Relay Station
MathSciNet bibliographic data
MR376323 02F47 (02H15)
McKenzie, Ralph On spectra, and the negative solution of the decision problem for identities having a finite nontrivial model. J. Symbolic Logic 40 (1975), 186–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement